The Dirichlet Problem with Laplacian with Respect to a Measure in the Hilbert Space
AbstractWe study the Dirichlet problem for a specified class of elliptic equations in a region of the Hilbert space consistent with a given Borel measure.
How to Cite
Bogdanskii, Y. V., and Y. Y. Sanzharevskii. “The Dirichlet Problem With Laplacian With Respect to a Measure in the Hilbert Space”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 6, June 2014, pp. 733–739, https://umj.imath.kiev.ua/index.php/umj/article/view/2174.